Electrical Sounding Tinnitus?

Discussion in 'Support' started by Wendy A, Oct 10, 2015.

tinnitus forum
    1. Wendy A

      Wendy A Member

      Location:
      UK
      Tinnitus Since:
      05/2015
      Cause of Tinnitus:
      Not sure.
      Hi,

      Does anyone's tinnitus sound electrical?

      Mine has gone this way since withdrawing of mirtazapine, and it feels like I'm getting brain zaps.

      It's been 7 weeks like this.

      Has anyone else had this?

      The zaps are on one side of my head, hitting my cheek and neck, they're horrible.
       
      • Hug Hug x 1
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Did you do a slow withdrawal.?....lots of love glynis
       
    3. Wendy A

      Wendy A Member

      Location:
      UK
      Tinnitus Since:
      05/2015
      Cause of Tinnitus:
      Not sure.
      i was on 3 weeks in total ,last 2 was cutting tablets in halves and quarters ,but think they just had a terrible effect on me.
       
    4. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I think it will settle down over the next month as the brain zaps settle down....side effects arn't nice coming down off meds... You are doing great so g and in their,lots of nice treats keep your chin up...lots of love glynis
       
    5. Wendy A

      Wendy A Member

      Location:
      UK
      Tinnitus Since:
      05/2015
      Cause of Tinnitus:
      Not sure.
      I hope so Glynis ,im really finding it hard to cope ,the sounds change every day and there all awful,both ears are bad now where as it was onlu really one before,hoping for better times xx
       
      • Hug Hug x 1
    6. Beste
      Disappointed

      Beste Member

      Tinnitus Since:
      02/16/2016
      Cause of Tinnitus:
      Benzo/Clonazepam, Stress
      I'm on mirtazapine for almost 4 months and my tinnitus sounds like that. Never tonal.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.